# SDR SWAA960185

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pos Indicator
- Part number: 106079113
- Condition: Malfunctioned
- Location: Control Cabin
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNABLE TO LOWER OR RETRACT T/E FLAPS PAST 5 DEGREES USING HYDRAULICS.  ALTERNATE/ELECTRICAL EXTENSION USED TO MOVE THEM TO 15 DEGREES.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT LAX.  INSPECTED AND REPLACED FLAP POSITION INDICATOR PER BOEING M/M.
